A 29-year-old member asked:
Can duromine cause trouble passing urine or incontinence?
1 doctor answer • 1 doctor weighed in
Urogynecology 35 years experience
Yes: While not a common side effect, the use of Phentermine can cause difficult urinating. Incontinence has not been reported to my knowledge.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsAnswered >2 years ago
Last updated Jun 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.